# SDR SWAA2023012786244

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT BS887 - BS847 RBL21.<[01] CORRECTION TO TASK DETAIL SHOULD STATE ' CORROSION ON FLOOR TO SIDEWALL SUPPORT BS887 - BS947 RBL21.;[02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.;[03] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 847+5 REMOVED 0.020' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[04] VERIFIED CORRECTIVE ACTION 3 AND THE MEASUREMENT TABLE.;[05] LOCATED AND DRILLED NEW R/H FLOOR TO SIDEWALL SUPPORT BS 887 TO BS 947 PER SRM 51-40-05-0G-0 AND DWG 146A7500..
